Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Some comments on narrow band-pass filters


Author: M. Rosenblatt
Journal: Quart. Appl. Math. 18 (1961), 387-393
MSC: Primary 60.00
DOI: https://doi.org/10.1090/qam/121867
MathSciNet review: 121867
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. L. Doob, Stochastic processes, John Wiley & Sons, New York, 1953 MR 0058896
  • [2] U. Grenander and M. Rosenblatt, Statistical analysis of stationary time series, John Wiley & Sons, New York, 1957 MR 0084975
  • [3] E. Hopf, Ergodentheorie, Chelsea, 1948
  • [4] M. Loéve, Probability theory, Van Nostrand, New York, 1955
  • [5] T. A. Magness, Spectral response of a quadratic device to non-Gaussian noise, J. Appl. Phys. 25, 1357-1365 (1954)
  • [6] M. Rosenblatt, A central limit theorem and a strong mixing condition, Proc. Natl. Acad. Sci. U. S. A. 42, 43-47 (1956) MR 0074711

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 60.00

Retrieve articles in all journals with MSC: 60.00


Additional Information

DOI: https://doi.org/10.1090/qam/121867
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society